Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can bp medication cause excessive salivation

Premium Questions

Dr. Erion Spaho MD

My father is 95 years old and has developed excess saliva after he eats causing him to cough up the saliva. He is on no medication and his healthy otherwise. We only do holistic medication all of his... View answer

Answered by : Dr. Erion Spaho ( General & Family Physician)
Dr. Vidya KR MD

Hi, can excessive saliva be linked to heart disease , or the medications used such as amiodarone, rosuvastatin or metropolol? I cannot sleep at night because of this problem which is all consuming. dizzy lizzy ... View answer

Answered by : Dr. Vidya KR ( General & Family Physician)
Dr. Prasad MD

consumer. My ask is why does this happen and do i need medical examination or medication for my condition ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

I am experiencing constant excessive salivation , it has been going on for weeks. What could be causing this & how do I treat it? ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Lohit K MD

I am producing a lot of extra saliva for the past few days, and today when I looked ( I had to look up the term) the Wharton;s duct under my tongue looks very red. I have also had a lump in throat feeling all summer long,... View answer

Answered by : Dr. Lohit K ( General & Family Physician)

Public Forum Discussions

Dr. Rajeshkant Saihgal MD

Hi Doc, I am salivating excessivley from 2 days.. i am on the following medication for stomach ....does any of the tablets cause salivation ? Regards, Sini ... View answer

Answered by : Dr. Rajeshkant Saihgal ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Is there a medication available for.excessive salivation? I had glaucoma but was treated ... with early onset ALS, presently it is only affecting my tongue and speech and thus causing this... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.       Honey Arora MD

four days her mouth is salivating more than usual and we have no idea what is causing it or how to make it stop. she is on the same list of medications and have been since she was officially diagnosed ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.    Ivan R. Rommstein MD

. What can you tell me about his condition and recommendations for medical treatment. He is resisting ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.       Harry Maheshwari MD

been to so many GPs, taken various medications, tried alternative medicines and had catscans and ultrasounds how can i get rid of it and what causes it btw i have a bmi ranging between 15 and 16 ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Shanthi.E MD

As you recover from flu, even the excessive salivating would stop. Do not worry. Get well soon.

Dr.  T Chandrakant MD

HI, excessive salivation can be due to a intra-oral inflammation or a lesion . There may not be vomiting or nausea

Dr. Deepika Patil MD

Hi, Interactions is unlikely. You can take both safely together. Regards Dr Deepika Patil